# SDR FDEA202305130978

- Difficulty date: May 13, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361252420002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CGO COMP'T SEAT TRACK FOUND CORROSION AT FR15A,  -Y953 AREA REPLACED THE NEW SEAT TRACK I.A.W A300-600F SRM 51-72-10-001, PAGE.2
